Back to Search
Start Over
Anisotropic stellar structures in energy–momentum squared theory with Tolman–Kuchowicz spacetime.
- Source :
-
International Journal of Geometric Methods in Modern Physics . Nov2024, Vol. 21 Issue 13, p1-19. 19p. - Publication Year :
- 2024
-
Abstract
- This paper examines the viable characteristics of anisotropic compact stars in f (ℜ , T 2) theory (ℜ is the Ricci scalar and T 2 = T α β T α β ). In this perspective, we use Tolman–Kuchowicz solutions (μ = w r 2 + 2 ln z and ν = ln (1 + x r 2 + y r 4)) to examine the configurations of static spherically symmetric structures. The unknown constants are found by the first fundamental form of Darmois junction conditions. We analyze the behavior of fluid parameters in the interior of 4U 1538-52, PSRJ 1614-220, EXO 1785-248 and SAXJ 1808.4-3658 compact stars correspond to different models of this theory. Furthermore, the stability of the proposed compact stellar objects is examined through sound speed and adiabatic index methods. The satisfaction of requisite conditions ensures that stable compact objects exist in this framework. [ABSTRACT FROM AUTHOR]
- Subjects :
- *SPEED of sound
*STARS
*MODEL theory
*SATISFACTION
*GRAVITY
Subjects
Details
- Language :
- English
- ISSN :
- 02198878
- Volume :
- 21
- Issue :
- 13
- Database :
- Academic Search Index
- Journal :
- International Journal of Geometric Methods in Modern Physics
- Publication Type :
- Academic Journal
- Accession number :
- 180221403
- Full Text :
- https://doi.org/10.1142/S0219887824502281